Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hermitian $ *$-Einstein surfaces

Authors: Geo Grantcharov and Oleg Muškarov
Journal: Proc. Amer. Math. Soc. 120 (1994), 233-239
MSC: Primary 53C25; Secondary 53C55
MathSciNet review: 1186132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem when a compact Hermitian $ {\ast}$-Einstein surface $ M$ is Kählerian and show that it is true if $ M$ is additionally assumed to be either Einstein or anti-self-dual. We also prove that if the $ {\ast}$-scalar curvature of $ M$ is positive then $ M$ is a conformally Kähler surface with positive first Chern class.

References [Enhancements On Off] (What's this?)

  • [B] A. L. Besse, Einstein manifolds, Springer-Verlag, New York, 1987. MR 867684 (88f:53087)
  • [D] A. Derdzinski, Self-dual Kähler manifolds and Einstein manifolds of dimension four, Compositio Math. 49 (1983), 405-433. MR 707181 (84h:53060)
  • [G0] S. I. Goldberg, Integrability of almost Kähler manifolds, Proc. Amer. Math. Soc. 21 (1969), 96-100. MR 0238238 (38:6514)
  • [Gr] A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tôhoku Math. J. 28 (1976), 601-612. MR 0436054 (55:9005)
  • [K] T. Kodâ, Self Dual and anti-self-dual Hermitian surfaces, Kodai Math. J. 10 (1987), 335-342. MR 929993 (89a:53053)
  • [Ol] Z. Olszak, A note on almost Kähler manifolds, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 26 (1978), 139-141. MR 0493830 (58:12797)
  • [O2] -, On the existence of generalized complex space forms, Israel J. Math. 65 (1989), 214-218. MR 998671 (90c:53091)
  • [S1] K. Sekigawa, On some compact Einstein almost Kähler manifolds, J. Math. Soc. Japan 39 (1987), 677-684. MR 905633 (88j:53047)
  • [S2] -, On some $ 4$-dimensional compact almost Hermitian manifolds, J. Ramanujan Math. Soc. 2 (1987), 101-116. MR 945613 (89g:53104)
  • [SV] K. Sekigawa and L. Vanhecke, Four-dimensional almost Kähler Einstein manifolds, Ann. Math. Pura Appl. (4) 157 (1990), 149-160. MR 1108474 (92d:53039)
  • [TV] F. Tricceri and L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), 365-398. MR 626479 (82j:53071)
  • [V] I. Vaisman, On locally and globally conformal Kähler manifolds, Trans. Amer. Math. Soc. 262 (1980), 533-542. MR 586733 (81j:53064)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C25, 53C55

Retrieve articles in all journals with MSC: 53C25, 53C55

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society